# SDR DALA2024060305739

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 47,372 hours, 33,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, MAINTENANCE FOUND THAT BOTH OF THE FWD OVERWING UPPER EMERGENCY EXIT LIGHTS WERE INOPERATIVE. THE #6 &#7 EMERGENCY LIGHT BATTERY PACKS WERE REPLACED REF B717 AMM 33-51-04. OPERATIONAL CHECK WAS GOOD. (LP #5891524)
